# SDR CHQA200900271

- Difficulty date: December 30, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N261SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145144
- Aircraft time: 25,993 hours, 20,562 cycles
- Engine: Allsn AE3007A
- Engine time: 25,016 hours, 18,260 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Part number: 8151138
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB OUT OF MSY THE CREW REPORTED A BLEED 1 LEAK MESSAGE ON EICAS.  THE QRH WAS FOLLOWED AND THE MESSAGE CLEARED.  DUE TO ICING CONDITIONS IN THE AREA AND WEATHER CLOSING IN ON THE AREA, IT WAS DECIDED TO RETURN TO MSY WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RUBBER COUPLING FROM THE ACM TO THE DUAL TEMP CONTROL VALVE CRACKED ON THE NR 2 PACK AND THE PACK WAS DEFERRED.  THE DEFERRAL WAS CLEARED IN CLE WHEN THE COUPLING WAS REPLACED AND NO FURTHER DEFECTS WERE NOTED.
